# SDR AALA20030058

- Difficulty date: January 9, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .25 INCH CRACK AROUND RIVET HEAD, FS 1380.  EXTERNAL DOUBLER INSTALLED PER SRM 51-01.  (M)
